Abstract and Applied Analysis
Volume 2003 (2003), Issue 13, Pages 785-791

Ill-posed equations with transformed argument

Simone Gramsch and Eberhard Schock

Department of Mathematics, University of Kaiserslautern, Kaiserslautern 67663, Germany

Received 16 December 2002

Copyright © 2003 Simone Gramsch and Eberhard Schock. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We discuss the operator transforming the argument of a function in the L2-setting. Here this operator is unbounded and closed. For the approximate solution of ill-posed equations with closed operators, we present a new view on the Tikhonov regularization.